Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pain under lower ribcage. Taking cefdinir for sinus infection. Could this be a side-effect of the Cefdinir?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I am in Day 4 of a 10 day regimen of Cefdinir for a sinus infection. While my symptoms are improving, I developed a pain under my lower left ribcage which increases when I take a take a deep breath and when I place pressure in that location which started 8 hours ago. Taking a Tums didn't help. I haven't done anything strenuous. Could this be a side-effect of the Cefdinir?
Posted Sun, 28 Apr 2013 in Medicines and Side Effects
Answered by Dr. Chakravarthy Mazumdar 1 hour later

Although abdominal pain and tenderness were reported with the use of Cefdinir they are not significant. The symptoms that you display may not be related to Cefdinir too. In such a case it warrants an examination of the abdomen.

Ideally you should see the doctor who prescribed you the medicine for other causes of pain.

Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor